MathSciNet Relay Station
MathSciNet bibliographic data
MR2272144 (2007h:53119) 53C60 (53C22)
Robles, Colleen Geodesics in Randers spaces of constant curvature. Trans. Amer. Math. Soc. 359 (2007), no. 4, 1633–1651 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement